# SDR USAASB98002

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411US
- Make and model: Boeing 737401
- Aircraft serial: 23880
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE SEAT ROW EMERGENCY LIGHTS INOPERABLE AT ROWS 1 AND 2.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AND BATTERY PACK.  OPERATIONAL CHECK GOOD.  REF:  OPERATOR CONTROL NR 98ZZZX379.  (X)
